Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 13, NWS Lubbock, TX

April 25, 2025Hockley County, Texas

NWS Lubbock, TX issued this flash flood warning at Apr 25, 2025, 6:44 PM CDT for Hockley County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2025, 6:44 PM CDT (23:44 UTC)
Expired
Apr 25, 2025, 8:45 PM CDT
In force
2 hr
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Flood severity
None

County Hockley County, TX

The radar

The Lubbock radar (KLBB), 42 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2025-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 888 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2025-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
888 J/kg
Mixed-layer CIN
-212 J/kg
Mixed-layer LCL
1272 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

920 
WGUS54 KLUB 252344
FFWLUB
TXC219-260145-
/O.NEW.KLUB.FF.W.0013.250425T2344Z-250426T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lubbock TX
644 PM CDT Fri Apr 25 2025

The National Weather Service in Lubbock has issued a

* Flash Flood Warning for...
  Northeastern Hockley County in northwestern Texas...

* Until 845 PM CDT.

* At 644 PM CDT, Doppler radar indicated a severe thunderstorm 
  producing torrential  rain across parts of the warned area. 
  Between 1 and 2 inches of rain have fallen. Additional rainfall 
  amounts of 1 to 2 inches are possible in the warned area. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Anton and Whitharral.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3382 10236 3382 10209 3362 10208 3368 10236

FLASH FLOOD...RADAR INDICATED

$$

Lipe
4 follow-up statements
894 
WGUS74 KLUB 260104
FFSLUB

Flash Flood Statement
National Weather Service Lubbock TX
804 PM CDT Fri Apr 25 2025

TXC219-260145-
/O.CON.KLUB.FF.W.0013.000000T0000Z-250426T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hockley TX-
804 PM CDT Fri Apr 25 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT THIS 
EVENING FOR NORTHEASTERN HOCKLEY COUNTY...

At 804 PM CDT, Doppler radar indicated a severe thunderstorms 
producing very heavy rain near Smyer moving slowly south.  Between 1 
and 3 inches of rain have fallen. Additional rainfall amounts near 1 
inch are possible in the southern part of the warned area. Flash 
flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  mainly rural areas of Northeastern Hockley County

The most intense part of the storm is expected to move south out of 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3362 10208 3366 10225 3373 10225 3375 10236
      3382 10236 3382 10219 3372 10216

FLASH FLOOD...RADAR INDICATED

$$

Lipe
365 
WGUS54 KLUB 260123
FFWLUB
TXC219-260215-
/O.EXT.KLUB.FF.W.0013.000000T0000Z-250426T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lubbock TX
823 PM CDT Fri Apr 25 2025

The National Weather Service in Lubbock has extended the

* Flash Flood Warning for...
  Northeastern Hockley County in northwestern Texas...

* Until 915 PM CDT.

* At 823 PM CDT, Doppler radar indicated a nearly stationary severe 
  thunderstorm near Smyer producing very heavy rain. Between 2 and 3 
  inches of rain have fallen. Additional rainfall amounts of 1 to 2 
  inches are possible in the warned area. Flash flooding is ongoing 
  or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  mainly rural areas of Northeastern Hockley County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3372 10216 3362 10208 3366 10225 3373 10225

FLASH FLOOD...RADAR INDICATED

$$

Lipe
408 
WGUS74 KLUB 260132
FFSLUB

Flash Flood Statement
National Weather Service Lubbock TX
832 PM CDT Fri Apr 25 2025

TXC219-260215-
/O.CON.KLUB.FF.W.0013.000000T0000Z-250426T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hockley TX-
832 PM CDT Fri Apr 25 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT THIS 
EVENING FOR NORTHEASTERN HOCKLEY COUNTY...

At 832 PM CDT, Doppler radar indicated a stationary severe 
thunderstorms producing very heavy rain in north of Smyer. Between 4 
and 5 inches of rain have fallen. Additional rainfall amounts of 1 
to 2 inches are possible in the warned area. Flash flooding is 
already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, highways,
         streets and  other poor drainage and low-lying areas.

Some locations that will experience flash flooding include...
  mainly rural areas of Northeastern Hockley County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3372 10216 3362 10208 3366 10225 3373 10225

FLASH FLOOD...RADAR INDICATED

$$

Lipe
775 
WGUS74 KLUB 260145
FFSLUB

Flash Flood Statement
National Weather Service Lubbock TX
845 PM CDT Fri Apr 25 2025

TXC219-260155-
/O.CAN.KLUB.FF.W.0013.000000T0000Z-250426T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hockley TX-
845 PM CDT Fri Apr 25 2025

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN HOCKLEY 
COUNTY...

This warning has been replaced by a new Flash Flood Warning.

A Flood Watch remains in effect until 1000 AM CDT Saturday for 
portions of northwest and the Panhandle of Texas.

&&

LAT...LON 3372 10216 3362 10208 3366 10225 3373 10225

$$

Lipe

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 25, 2:11 PM CDT, 4 hours 33 minutes earlier. Its key messages:

  • Severe thunderstorms are expected across a majority of the forecast area through late tonight, with very large to giant hail, damaging winds, and tornadoes possible.
  • Multiple rounds of thunderstorms this evening through tonight will result in a risk for flash flooding, and a Flood Watch is in effect for a majority of the region through Saturday morning.
  • Daily chances for storms, some severe, continue through Wednesday.
Area forecast discussion, Apr 25, 2:11 PM CDT, 4 hours 33 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
211 PM CDT Fri Apr 25 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...

 - Severe thunderstorms are expected across a majority of the
   forecast area through late tonight, with very large to giant
   hail, damaging winds, and tornadoes possible.

 - Multiple rounds of thunderstorms this evening through tonight
   will result in a risk for flash flooding, and a Flood Watch is
   in effect for a majority of the region through Saturday
   morning.

 - Daily chances for storms, some severe, continue through
   Wednesday.

&&

.SHORT TERM...
(This evening through Saturday)
Issued at 207 PM CDT Fri Apr 25 2025

Forecast remains on track for a potentially widespread severe
weather event across our region this afternoon through late tonight.
Early afternoon water vapor channel imagery depicts a progressive
shortwave ridge axis transiting eastward overhead, with flow aloft
already starting to back more southwesterly over eastern New Mexico
downstream of broad mid/upper level troughing over the desert
southwest. At the surface, visible satellite imagery and mesonet
observations highlight a plethora of surface boundaries draped over
the region, with two of the most notable observed along a rough line
from Muleshoe to Plainview to Floydada, and another more diffuse
boundary hugging the edge of the Caprock Escarpment. Enhanced low
level confluence along these boundaries will serve as the initial
driver for convective development over the next couple of hours,
with towering cu already observed over northern portions of the
South Plains at 1830z.

Model soundings depict an essentially uncapped environment across a
majority of our region today, which combined with the already
observed strong surface heating and ample boundary layer moisture
(surface dewpoints as high as the upper 60s off the Caprock) will
result in a relatively early start to thunderstorm activity this
afternoon. These initial storms are expected to be mainly discrete,
with robust development fueled by MLCAPE values of 2000-3000 J/kg.
Hodographs begin relatively straight over a majority of the region,
pointing to splitting supercells capable of very large to giant hail
along with damaging wind gusts through the early evening hours. Of
note, the tornado potential is forecast to steadily increase through
the course of the evening in tandem with an increase in low level
shear as backed ESE surface flow continues to strengthen. At this
point, it appears that any cell that remains discrete will be
capable of producing a tornado, with the risk maximized in the
vicinity of the aforementioned surface boundaries. Of note, most hi-
res guidance is in fairly good agreement depicting a mainly discrete
storm more through early evening.

In general, we expect storm mode to transition to a more
multicellular form as the evening goes on. Large scale forcing for
ascent, while still relatively weak, is expected to increase near
and after sunset as modest midlevel height falls overspread the
region from the west in the wake of the departing shortwave ridge
axis. This should result in an overall expansion of storm coverage
heading into the evening, with multicellular storm mode and perhaps
a loosely organized MCS taking shape by late evening. A surface
front currently in the I-40 vicinity at 18z will shift southward and
looks likely to stall squarely over the South Plains region late
tonight. Combined with more coherent large scale forcing as well as
fairly strong southeasterly low level flow and positive theta-e
advection intersecting the front, this points to a potential of
several clusters of training thunderstorms overnight, with the
general threat tonight transitioning towards flash flooding. Given
the progged elongated instability profiles and PWATs running 200-
300% of climatological normals, flash flooding will be possible this
evening through late tonight with a Flood Watch consequently in
effect for a majority of the region until Saturday morning. Hi-res
ensemble guidance highlights a broad area of 1 to 3 inches of total
rainfall, with some localized areas of 4+ inches possible,
especially off the Caprock.

The expected continuation of thunderstorms through most of the
overnight results in a low confidence forecast for Saturday. The
convectively overturned atmosphere will likely struggle to recover
especially given morning low cloud cover, but with ensemble
consensus still pointing to the potential for additional
thunderstorm activity, will maintain the high blended PoPs through
most of Saturday for the time being.

&&

.LONG TERM...
(Saturday night through next Thursday)
Issued at 207 PM CDT Fri Apr 25 2025

Active weather will continue through next week although details will
be lacking until closer to each afternoon. Precipitation chances are
expected for most of next week with the greatest chances Tuesday
into Wednesday. Upper level pattern shows flow becoming
southwesterly as the ridging over head gets pushed east as a low
pressure tracks over the southern Rockies towards the Central Plains
on Sunday. Precipitation chances continue Sunday although, the
strong southwesterly aloft will lead to strong capping Sunday
afternoon preventing any convection development. By monday, models
show the upper low transitioning to a positively tilted trough with
the base over Baja California. this trough will aid in pushing a
Pacific front through the region overtaking the dryline that has
been lingering all week. Another cold front is progged to track
southward through the region Tuesday. The trough should slowly move
east through mid-week keeping southwesterly flow aloft. By the end
of the week, the trough should track across the Central Plains and
away from the region. ECMWF and GFS are in agreement with a Rex
Block setting up over the western CONUS by Thursday while another
front is progged to move through the region Friday. Temperatures
remain warm in the 80s to 90s for Sunday and Monday but will cool to
near or slightly above seasonal normal Tuesday through the rest of
the week.

&&

.AVIATION...
(18Z TAFS)
Issued at 1229 PM CDT Fri Apr 25 2025

Scattered TSRA are expected to develop west of the terminals by
the middle of this afternoon, with convective activity expected
to expand in coverage, shift eastward, and affect all terminals
this evening. TSRA with strong/erratic wind gusts, heavy rain, and
large hail are expected to approach and move over the TAF sites
after 00z through approximately 06z, after which coverage and
intensity of convection is expected to decrease. Have gone with a
pessimistic TAF set given the expected widespread nature of
convection, and frequent amendments should be expected. After TS
exit the region, MVFR CIGs are expected to prevail through the end
of this TAF period.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Saturday morning for TXZ021>026-028>032-
034>038-041>044.

&&

SHORT TERM...30
LONG TERM....10
AVIATION...30
Hazardous weather outlook, Apr 25, 1:59 PM CDT, 4 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
159 PM CDT Fri Apr 25 2025

TXZ021>044-261900-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
159 PM CDT Fri Apr 25 2025

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains, and the far Southern Texas Panhandle.

.DAY ONE...This afternoon and tonight.

A Tornado Watch is in effect through 10 PM for the South Plains, far
southern Texas Panhandle, and the central and northern South Plains.

Severe thunderstorms are expected to develop this afternoon
initially near the Texas-New Mexico state line and across portions
of the Rolling Plains. Storms will then expand in coverage across the
rest of the Caprock and move slowly southeastward across the entire
area this evening through tonight.

All severe hazards will be possible with these storms, including
very large or giant hail near softball size or larger, damaging wind
gusts up to 75 mph, and tornadoes. Heavy rainfall is also likely
within severe storms, and a threat for flash flooding will exist
from
late this afternoon through the overnight hours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Daily chances for thunderstorms, including severe weather, will
continue each afternoon from Saturday through Wednesday. Heavy rain
and flooding are possible on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Apr 25, 6:22 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
622 PM CDT Fri Apr 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     Tstm Wnd Dmg     7 N Pep                 33.92N 102.58W
04/25/2025                   Lamb               TX   Public

            Bent power pole leaning at least 30 degrees
            off center.

&&

JWJ
Local storm report, Apr 25, 6:27 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
627 PM CDT Fri Apr 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     Hail             4 NW Anton              33.84N 102.22W
04/25/2025  M2.55 Inch       Lamb               TX   Public

            Report via X. Position Estimated.

&&

JWJ
Local storm report, Apr 25, 6:28 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
628 PM CDT Fri Apr 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     Hail             4 NW Shallowater        33.73N 102.04W
04/25/2025  E1.50 Inch       Lubbock            TX   Public

            Report from mPING: Ping Pong Ball (1.50
            in.).

0623 PM     Funnel Cloud     Anton                   33.81N 102.16W
04/25/2025                   Hockley            TX   Public

&&
Local storm report, Apr 25, 6:29 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
629 PM CDT Fri Apr 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     Hail             7 W Littlefield         33.90N 102.45W
04/25/2025  E1.00 Inch       Lamb               TX   Public

            Report from mPING: Quarter (1.00 in.).

&&
Local storm report, Apr 25, 6:37 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
637 PM CDT Fri Apr 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Hail             5 SE Littlefield        33.87N 102.27W
04/25/2025  M1.75 Inch       Lamb               TX   CO-OP Observer

            Coop observer report.

&&
Local storm report, Apr 25, 6:43 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Lubbock TX
643 PM CDT Fri Apr 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     Hail             4 NW Shallowater        33.73N 102.04W
04/25/2025  M1.50 Inch       Lubbock            TX   Storm Chaser

0638 PM     Hail             7 N Smyer               33.69N 102.17W
04/25/2025  E2.00 Inch       Hockley            TX   Public

            Report from mPING: Hen Egg (2.00 in.).

0636 PM     Hail             6 N Smyer               33.68N 102.17W
04/25/2025  E1.00 Inch       Hockley            TX   Public

            Report from mPING: Quarter (1.00 in.).

&&

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:01 PM CDTSevere Thunderstorm WarningLUBCrosby59 min
Apr 24, 7:11 PM CDTTornado WarningLUBFloyd, Motley34 min
Apr 24, 7:41 PM CDTTornado WarningLUBFloyd, Motley34 min
Apr 24, 7:41 PM CDTTornado WarningLUBCrosby34 min
Apr 24, 7:58 PM CDTFlash Flood WarningLUBCrosby3 hr
Apr 24, 8:00 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBGarza, Lynn39 min
Apr 24, 8:07 PM CDTTornado WarningLUBCrosby, Garza38 min
Apr 24, 8:13 PM CDTTornado WarningLUBDickens, Motley47 min
Apr 24, 8:22 PM CDTAreal Flood AdvisoryLUBMotley32 min
Apr 24, 8:40 PM CDTSevere Thunderstorm Warning Destructive damage threatLUBCrosby, Dickens, Garza, Kent65 min
Apr 24, 8:51 PM CDTTornado Warning Tornado observedLUBCrosby, Garza, Kent24 min
Apr 24, 8:54 PM CDTFlash Flood WarningLUBMotley2 hr
Apr 24, 8:58 PM CDTTornado WarningLUBDickens, Motley23 min
Apr 24, 9:06 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens37 min
Apr 24, 9:10 PM CDTTornado WarningLUBGarza, Kent35 min
Apr 24, 9:27 PM CDTFlash Flood WarningLUBGarza, Kent3 hr
Apr 24, 9:40 PM CDTTornado WarningLUBCrosby, Dickens, Garza, Kent35 min
Apr 24, 10:10 PM CDTTornado WarningLUBGarza, Kent35 min
Apr 25, 12:50 PM CDTFlood WatchLUBBriscoe, Castro, Childress, Cottle, Crosby, Dickens and 14 more27 hr
Apr 25, 2:24 PM CDTSevere Thunderstorm WarningLUBBailey66 min
Apr 25, 3:21 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBBailey, Lamb54 min
Apr 25, 3:58 PM CDTTornado WarningLUBBailey, Hockley, Lamb32 min
Apr 25, 4:13 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBBailey, Lamb47 min
Apr 25, 4:30 PM CDTTornado WarningLUBBailey, Lamb30 min
Apr 25, 4:37 PM CDTAreal Flood AdvisoryLUBLamb40 min
Apr 25, 4:58 PM CDTSevere Thunderstorm Warning Destructive damage threatLUBHockley, Lamb62 min
Apr 25, 5:03 PM CDTFlash Flood WarningLUBLamb2 hr
Apr 25, 5:04 PM CDTTornado WarningLUBHockley, Lamb26 min
Apr 25, 5:30 PM CDTTornado WarningLUBHockley, Lamb30 min
Apr 25, 5:54 PM CDTAreal Flood AdvisoryLUBHockley, Lubbock65 min
Apr 25, 6:00 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBHockley, Lamb, Lubbock60 min
Apr 25, 6:58 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBHockley, Lubbock62 min

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.